# SDR HALA0200413

- Difficulty date: August 11, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND LEFT COMPRESSOR OUTLET DUCT CRACKED.  REPLACED DUCT.  OPS CHECK OK.  (M)
